? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2017 Vol.33 No.2
Published 15 February 2017

Articles
Articles
165 Qing HONG, Lu ZHANG
Lp Estimates for Bi-parameter and Bilinear Fourier Integral Operators
2017 Vol. 33 (2): 165-186 [Abstract] ( 15 ) [HTML 1KB] [PDF 316KB] ( 64 )
187 Ahmad KHOJALI, Naser ZAMANI
V-Gorenstein Injective Modules Preenvelopes and Related Dimension
2017 Vol. 33 (2): 187-200 [Abstract] ( 10 ) [HTML 1KB] [PDF 252KB] ( 50 )
201 Yi QI, Yan WU
On Nonuniqueness of Geodesics and Geodesic Disks in the Universal Asymptotic Teichmüller Space
2017 Vol. 33 (2): 201-209 [Abstract] ( 10 ) [HTML 1KB] [PDF 194KB] ( 46 )
210 Jing Hui QIU
An Equilibrium Version of Set-Valued Ekeland Variational Principle and its Applications to Set-Valued Vector Equilibrium Problems
2017 Vol. 33 (2): 210-234 [Abstract] ( 11 ) [HTML 1KB] [PDF 290KB] ( 37 )
235 Min LI, Xiu Ling WANG
Derivations and Automorphisms of the Positive Part of the Two-parameter Quantum Group Ur,s(B3)
2017 Vol. 33 (2): 235-251 [Abstract] ( 9 ) [HTML 1KB] [PDF 293KB] ( 46 )
252 Xiao Wei YU, Guang Hui WANG, Jian Liang WU, Gui Ying YAN
Neighbor Sum Distinguishing Edge Coloring of Subcubic Graphs
2017 Vol. 33 (2): 252-262 [Abstract] ( 12 ) [HTML 1KB] [PDF 285KB] ( 38 )
263 Rui Yan ZHANG, Fang Fang XU, Jian Chao HUANG
Reconstructing Local Volatility Using Total Variation
2017 Vol. 33 (2): 263-277 [Abstract] ( 10 ) [HTML 1KB] [PDF 1815KB] ( 40 )
278 Li Fang WANG, Qin Hai ZHANG
Finite p-Groups with a Class of Complemented Normal Subgroups
2017 Vol. 33 (2): 278-286 [Abstract] ( 9 ) [HTML 1KB] [PDF 198KB] ( 40 )
287 Xiao Song LIU, Tai Shun LIU
The Estimates of All Homogeneous Expansions for a Subclass of Biholomorphic Mappings Which Have Parametric Representation in Several Complex Variables
2017 Vol. 33 (2): 287-300 [Abstract] ( 8 ) [HTML 1KB] [PDF 231KB] ( 43 )
301 Bin Long LI, Bo NING, Sheng Gui ZHANG
Degree Conditions Restricted to Induced Paths for Hamiltonicity of Claw-heavy Graphs
2017 Vol. 33 (2): 301-310 [Abstract] ( 8 ) [HTML 1KB] [PDF 235KB] ( 45 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7